# SDR DALA2022081705580

- Difficulty date: August 15, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 72,481 hours, 27,480 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 -MISC- EXPERIENCED A HARD LANDING AND DISLODGED AN OVERHEAD PANEL ROW 32-33 IMPACTING PASSENGERS. CORRECTIVE ACTION: C/W EXTERIOR HARD LANDING PHASE ONE INSPECTION - NO DAMAGE NOTED. PERFORMED PHASE ONE AND TWO OF THE CABIN INSPECTION, RESECURED AND ADJUSTED AFT CEILING PANEL AND NO OTHER DAMAGE NOTED.
